# SDR SIMA20210617004

- Difficulty date: June 17, 2021
- Submitted: June 20, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 40,534 hours, 35,756 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR STRIP LIGHT, OVER FLOOR PANEL 251HF. WIRE SEPARATED FROM PLUG.  INSTALLED CONNECTOR ON EMERGENCY STRIP LIGHT IAW E145 SWMP 20-21-00.
